MAUDE Adverse Event Report: RESPIRONICS, INC. ALICE NIGHTONE; VENTILATORY EFFORT RECORDER

RESPIRONICS, INC. ALICE NIGHTONE; VENTILATORY EFFORT RECORDER
Model Number 1133948
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information related to an alice nightone device.The allegation is xpod wire exposed.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device was sent to a third-party service center for evaluation.During evaluation, the service technician confirms that the xpod wire is exposed and contamination was found inside the device.The device was repaired.

Brand Name
ALICE NIGHTONE
Common Device Name
VENTILATORY EFFORT RECORDER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key22522893
Report Number2518422-2025-107743
Device Sequence Number8550809
Product Code MNR
UDI-Device Identifier00606959047341
UDI-Public(01)00606959047341
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1133948
Device Catalogue Number1133948
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown